# SDR YENA20140328066

- Difficulty date: March 28, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N652JB
- Make and model: Airbus A320-232
- Aircraft serial: 3029
- Aircraft time: 29,726 hours, 10,172 cycles
- System (JASC): 2330 · Entertainment System
- Part: Display
- Condition: Odor
- Location: Seats 3 A-C
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, IT WAS NOTED THERE IS A POSSIBLE ODOR OF SMOKE OR BURNING IN THE CABIN.  PERFORMED ELECTRIC ODOR INTEGRITY CHECK IAW AMM 23-39-00, SECTION 5000, STEP 10 ON ROWS 1-6 LT & RT, FOUND POSSIBLE ODOR AT 3A AND 3C.  R & R VDU 3A AND 3C AS PRECAUTIONARY IAW AMM 23-39-00, SECTION 4000, STEP 12.  ALL OPS NORMAL.
